In this paper, we extend Hu and Zhang’s results in  to different case.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Calderón, A.P., Weiss, M. and Zygmund, A., On the Existence of Singular Integrals, Proc. Symp. Pure Math., 1976, 10:56–73.
Hu, G. E. and Zhang, Q.H., A BLO Estimates for Maximal Singular Integral Operator, Advances in Math., 36:1(2007).
Hardy, G. H., Littlewood, J.E. and Pólya, G., Inequalities, Second Edition. Cambridge, 1952.
Pérez, C., Endpoint Estimates for Commutators of Singular Integral Operators, Journal of functional analysis, 128:1(1995), 163–185.
Zygmund, A., Trigonometric Series, Third Edition. Cambridge, 2002.
Project 10671062 is supported by NSF of China, Project 11071065 is supported by NSF of China, Project 20094306110004 supported by RFDP of high education of China and Supported by the Program for Science and Technology Research Team in Higher Educational Institutions of Hunan Province.
About this article
Cite this article
Fang, Q., Shi, X. A new BLO estimate for maximal singular integral operators. Anal. Theory Appl. 27, 211–219 (2011). https://doi.org/10.1007/s10496-011-0211-7
- singular integral operator
AMS (2010) subject classification